MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation (2001); Tachycardia (2095); Cardiac Tamponade (2226); Pericardial Effusion (3271); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 09/02/2026
Type of Reportable Event Death
Event or Problem Description
It was reported on (b)(6) 2026 a 27mm navitor vision valve was selected for implant using a large flexnav delivery system.The native valve was measured with a perimeter of 74.9mm and area of 435.9mm.The left ventricular outflow tract (lvot) was measured 24.4mm.Thirteen thousand units of heparin were administered.Pre-balloon aortic valvuloplasty was performed with a 23mm non-abbott balloon.During the procedure, the valve popped out at approximately 45% deployment.The patient experienced some chest discomfort.The pigtail catheter was noted to be wrapped around the device.The pigtail was pulled back, and the valve was partially re-sheathed.A second deployment attempt was made at a deeper position per the physician's request.However, the valve popped out again at 45% deployment.A root angiogram was performed and revealed an aortic perforation.The patient then became hemodynamically unstable with low blood pressure and severe aortic regurgitation.To provide stabilization for transport to the operating room, the valve was fully deployed at a depth of 12mm on both the non-coronary cusp (ncc) and left coronary cusp (lcc).The patient then became unresponsive and was emergently intubated.The valve migrated toward the left ventricle at a depth of 15mm on both ncc and lcc.Transesophageal echocardiography (tee) revealed a developing large pericardial effusion, which led to a cardiac tamponade.A pericardiocentesis was performed with near resolution of the effusion.The patient's blood pressure continued to decline, of which cardiopulmonary compressions (cpr) were initiated.A heart pump was inserted for hemodynamic support.The patient's rhythm was ventricular tachycardia twice during resuscitative efforts and required two defibrillations that converted the patient's rhythm back to sinus rhythm.The patients stabilized and was transferred to the operating room, in which the device was surgically explanted.The patient was transferred to cardiovascular intensive care unit (cicu).The aortic stenosis persisted and, the patient passed away later that day.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50903153
Report Number2135147-2026-06557
Device Sequence Number13438406
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)290125
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11262329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexMale